# SDR DALA2024011200531

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 WORN IB SERVO CONTROL ACTUATOR ELEVATOR BEARING ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED IB SERVO CONTROL ACTUATOR ELEVATOR ON RH HORIZONTAL STABILIZER (1 EA) PER A321 AMM 27-34-51-400-001-A AND AMM 27-34-51-000-001-A. THE ADJUSTMENT AND OPERATIONAL TEST ARE OK. RII INSPECTION COMPLETE. DELTA PART NUMBER 32-2730-9-0008. (0150471)
